1 doctor weighed in:

Took IV vancomycin and month of oral Levaquin (levofloxacin) for illness. Now have monthly bouts of fatigue/weakness. Labs ok. Can it be permanent effect of meds?

1 doctor weighed in
Dr. Hunter Handsfield
Internal Medicine - Infectious Disease

In brief: Probably not

You obviously had a serious infection, to require such prolonged treatment with those antibiotics.
The residual effects of the infection are a far more likely explanation than the antibiotics for your current symptoms. Or perhaps another health problem that led to the infections. But not the antibiotics. Discuss with your doctor(s). Good luck!

In brief: Probably not

You obviously had a serious infection, to require such prolonged treatment with those antibiotics.
The residual effects of the infection are a far more likely explanation than the antibiotics for your current symptoms. Or perhaps another health problem that led to the infections. But not the antibiotics. Discuss with your doctor(s). Good luck!
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified,
26 years in practice
179K people helped
Continue
100,000 doctors available